# SDR DALA2021010800129

- Difficulty date: December 30, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR 842 DAMPER NOT WORKING CORRECTLY.  CORRECTIVE ACTION: REPLACED DAMPER, PER A320 FAM AMM 52-13-14-0401.
